# SDR COOSDR010038

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - AFT CARGO COMPARTMENT BS 950E, STR 29 RT KEEL BEAM CHORD WITH SEVERE CORROSION.  THE PROBABLE CAUSE OF THIS DAMAGE WAS CORROSION FATIGUE.
